EconPapers    
Economics at your fingertips  
 

An oriented coincidence index for nonlinear Fredholm inclusions with nonconvex-valued perturbations

Valeri Obukhovskii, Pietro Zecca and Victor Zvyagin

Abstract and Applied Analysis, 2006, vol. 2006, 1-21

Abstract:

We suggest the construction of an oriented coincidence index for nonlinear Fredholm operators of zero index and approximable multivalued maps of compact and condensing type. We describe the main properties of this characteristic, including applications to coincidence points. An example arising in the study of a mixed system, consisting of a first-order implicit differential equation and a differential inclusion, is given.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/051794.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/051794.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:051794

DOI: 10.1155/AAA/2006/51794

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:051794